MathSciNet Relay Station
MathSciNet bibliographic data
MR661492 92A15 (39A10 58F10)
Cull, Paul Global stability of population models. Bull. Math. Biol. 43 (1981), no. 1, 47–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement